# SDR SIMA20150524003

- Difficulty date: May 24, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 32,306 hours, 27,754 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Universal
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL TEMP IN COCKPIT.  TEMP CLIMBING THROUGH FL 190 DROPPED TO +7C IN COCKPIT.  R & R NR 1 DIGITAL TEMP CONTROLLER IAW AMM-21-60-04.  DID NOT FIX, SEE ITEM NR 2 THIS LOG PAGE.
